MathSciNet Relay Station
MathSciNet bibliographic data
MR1906906 (2003c:57026) 57R17 (53D35)
Etnyre, John B.; Honda, Ko On symplectic cobordisms. Math. Ann. 323 (2002), no. 1, 31–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement